Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Some invariant $ \sigma $-algebras for measure-preserving transformations

Author: Peter Walters
Journal: Trans. Amer. Math. Soc. 163 (1972), 357-368
MSC: Primary 28A65
MathSciNet review: 0291413
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For an invertible measure-preserving transformation $ T$ of a Lebesgue measure space $ (X,\mathcal{B},m)$ and a sequence $ N$ of integers, a $ T$-invariant partition $ {\alpha _N}(T)$ of $ (X,\mathcal{B},m)$ is defined. The relationship of these partitions to spectral properties of $ T$ and entropy theory is discussed and the behaviour of the partitions $ {\alpha _N}(T)$ under group extensions is investigated. Several examples are discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A65

Retrieve articles in all journals with MSC: 28A65

Additional Information

Keywords: Measure-preserving transformation, ergodic, partition, $ \sigma $-algebra, entropy, mixing, spectral measure, group extension, Gaussian process
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society